# SDR 08FDEA03949

- Difficulty date: September 19, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND 14 FASTENER HOLES WITH CRACK INDICATIONS AT   RIGHT WING LOWER SKIN PANELS OUTER WING ACCESS DOOR CUTOUT BETWEEN XORS 683.400 AND 713.600.  REPAIRED AS PER EA 1-5710-122560, THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
